Open Access
Translator Disclaimer
2004 An indecomposable $PD_3$–complex : II
Jonathan A Hillman
Algebr. Geom. Topol. 4(2): 1103-1109 (2004). DOI: 10.2140/agt.2004.4.1103

Abstract

We show that there are two homotopy types of PD3–complexes with fundamental group S3Z2ZS3, and give explicit constructions for each, which differ only in the attachment of the top cell.

Citation

Download Citation

Jonathan A Hillman. "An indecomposable $PD_3$–complex : II." Algebr. Geom. Topol. 4 (2) 1103 - 1109, 2004. https://doi.org/10.2140/agt.2004.4.1103

Information

Received: 4 August 2004; Accepted: 16 November 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1067.57015
MathSciNet: MR2113897
Digital Object Identifier: 10.2140/agt.2004.4.1103

Subjects:
Primary: 57P10
Secondary: 55M05

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.4 • No. 2 • 2004
MSP
Back to Top